# SDR DALA2016091206524

- Difficulty date: September 9, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 63,580 hours, 46,313 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR HIDDEN DISCREPANCE, CM: CORROSION ON LOWER OTBD FACE AT RT MLG FIXED DOOR IN REF CARD 00693.  MLG FIXED DOOR RT WAS REPLACED IAW AMM 32-12-01-201.
